Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Hyperplane sections of linearly normal curves


Author: E. Ballico
Journal: Proc. Amer. Math. Soc. 122 (1994), 395-398
MSC: Primary 14H99; Secondary 14N05
MathSciNet review: 1213855
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A particular case of the results proved here is that a general set of d points in $ {{\mathbf{P}}^{r - 1}}(k)$ is not the hyperplane section of a linearly normal, locally complete intersection curve in $ {{\mathbf{P}}^r}(k)$ if $ r \geq 6,d \geq \max (15,r + 3)$, and the characteristic of k is zero.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14H99, 14N05

Retrieve articles in all journals with MSC: 14H99, 14N05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1994-1213855-5
PII: S 0002-9939(1994)1213855-5
Keywords: Projective curve, Hilbert scheme, locally complete intersection, deformation functor, normal sheaf
Article copyright: © Copyright 1994 American Mathematical Society